# SDR REXA2019090401283

- Difficulty date: September 4, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 29,912 hours, 27,690 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Line
- Part number: 38834491
- Condition: Faulty
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONGFUEL SMELL FROM PACKS WHEN APU IS RUNNING. REMOVED AND REPLACED APU FUEL LIKE TUBE ASSY AND RIGHT AND LEFT WATER SEPARATOR COALESCER BAG IAW CMM 49-26-43 AND AMM 21-51-13 OPS CK GOOD AT THIS TIME.
